# SDR HALA2018052100238

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 23,864 hours, 17,048 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RAMP AND ANOTHER AIRCRAFT REPORTED SMOKE COMING FROM THE RIGHT ENGINE. NO INDICATIONS IN COCKPIT. NO ENGINE DEFECT NOTED.   ACCOMPLISHED ENGINE RUN LEAK CHECK IAW AMM 71-00-710-801.  NO DEFECTS NOTED.
